PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 3 | 432-439
Tytuł artykułu

Two-electron coulomb integrals with minimal group theory. Direct analytic solution and computer program

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A general closed-form analytic solution is developed for two-electron Coulomb integrals such as those that appear in perturbative treatments of multielectron atoms. In developing this solution, no recourse is necessary to group theory, Clebsch-Gordan coefficients, or specialized coordinate transformations: only familiar properties of hydrogenic wavefunctions and standard integrals are employed. One constraint from group theory is adopted for the purpose of establishing an upper limit on an index of summation for computational purposes. An accurate and efficient computer program for evaluating such integrals is made available.
Wydawca

Czasopismo
Rocznik
Tom
1
Numer
3
Strony
432-439
Opis fizyczny
Daty
wydano
2003-09-01
online
2003-09-01
Twórcy
  • Department of Physics, Alma College, 48801, Alma, MI, reed@alma.edu
Bibliografia
  • [1] I.N. Levine: Quantum Chemistry, 2nd ed., Ch. 9, Allyn and Bacon, Boston, 1974.
  • [2] G. Arfken: Mathematical Methods for Physicists, 3rd ed, Ch. 12, Academic Press, Orlando, 1985.
  • [3] J.C. Slater: “The Theory of Complex Spectra”, Phys. Rev., Vol. 34, (1929), pp. 1293–1322. http://dx.doi.org/10.1103/PhysRev.34.1293[Crossref]
  • [4] J.J.C. Mulder: “Closed-Form Spherical harmonics: Explicit Polynomial Expression for the Associated Legendre Functions”, J. Chem. Educ., Vol. 77, (2000), pp. 244. Note that Mulder's result is in error in that his coefficients b lmk carry an extra multiplicative factor of (1)l. http://dx.doi.org/10.1021/ed077p244[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_BF02475854
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.